Welcome, Guest. Please login or register.
May 06, 2021, 05:14:39 am

Login with username, password and session length


Members
Stats
  • Total Posts: 759540
  • Total Topics: 64404
  • Online Today: 256
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 3
Guests: 224
Total: 227

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: latest regimen like "vonavir/viraday" has fat redistribution issue?  (Read 1621 times)

0 Members and 1 Guest are viewing this topic.

Offline dskumarkar

  • Member
  • Posts: 4
The new age ART regimen , which contain (Tenofovir 300 mg + Emtricitabine 200 mg + Efavirenz 600 mg) just started as first line regimen has issues of fat redistribution and losing bone mass?
anyone pls help....

Offline CaveyUK

  • Global Moderator
  • Member
  • Posts: 1,644
Re: latest regimen like "vonavir/viraday" has fat redistribution issue?
« Reply #1 on: June 14, 2016, 06:32:58 pm »
This is one of the most commonly prescribed regimens in the world, also known as 'Atripla'.

There are no fat redistribution issues that should concern you. The bone density reduction that sometimes happens with Tenofovir will also not be a concern in nearly all cases. It is often suggested that anyone over 50 should have a routine bone density scan as part of regular follow ups but this is just seen as good practice rather than anything being a real concern.

I repeat, this is one of the most common drugs in use, so don't worry about obscure side effects. I know reading the package insert of these drugs can be scary, but try reading them for many over-the-counter drugs - equally scary!

As long as you are having regular medical follow ups and tests, any unlikely issues will be picked up in good time. If you experience any side effects that are troubling you, speak to your doctor.
HIV - Basics
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here:
PEP and PrEP

Offline dskumarkar

  • Member
  • Posts: 4
Re: latest regimen like "vonavir/viraday" has fat redistribution issue?
« Reply #2 on: June 15, 2016, 01:26:40 pm »
Thanks a ton for ur reply CaveyUK.

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.